# SDR AALA202010259011

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 16,356 hours, 6,691 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hyd Rservoir
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON CLIMBOUT THROUGH 1900 SYSTEM A HYDRAULIC ELECTRIC PUMP ILLUMINATED.  RAN QUICK REFERENCE HANDBOOK AND RETURNED TO AIRPORT.  EMERGENCY WAS DECLARED.  FOUND Q-DISCONNECT LOOSE AT RESERVOIR.  RETIGHTED Q-DISCONNECT, IAW AMM 29-11-31.
